Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Howe correspondence for real unitary groups II

Author: Annegret Paul
Journal: Proc. Amer. Math. Soc. 128 (2000), 3129-3136
MSC (2000): Primary 22E46
Published electronically: April 7, 2000
MathSciNet review: 1664375
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A previous paper by the author describes the Howe correspondence for dual pairs of the form $(U(p,q),U(r,s))$ with $p+q=r+s$, in terms of Langlands parameters. We extend these results to the case $p+q=r+s+1$.

References [Enhancements On Off] (What's this?)

  • [AB] J. Adams and D. Barbasch, Dual pair correspondence for complex groups, J. Func. Anal. 132 (1) (1995), 1-42. MR 96h:22003
  • [H] R. Howe, Transcending classical invariant theory, J. of the Am. Math. Soc. 2 (3) (July 1989), 535-552. MR 90k:22016
  • [K] S. Kudla, On the local theta correspondence, Invent. Math. 83 (1986), 229-255. MR 87e:22037
  • [KR] S. Kudla and S. Rallis, First occurrence in the theta correspondence, Notes for a 20 minute talk at the AMS Meeting at Northeastern University, October 8, 1995.
  • [L] J.-S. Li, Local theta lifting for unitary representations with non-zero cohomology, Duke Math. J. 61 (1990), 913-937. MR 92f:22024
  • [P1] A. Paul, Howe correspondence for real unitary groups, J. Funct. Anal. 159 (1998), no. 2, 384-431. CMP 99:04
  • [P2] A. Paul, First occurrence for the dual pairs (U(p,q),U(r,s)), Canad. J. Math. 51 (3) (1999), 636-657. CMP 99:16
  • [V] D. Vogan, Unitarizibility of certain series of representations, Ann. of Math. 120 (1984), 141-187. MR 86h:22028

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E46

Retrieve articles in all journals with MSC (2000): 22E46

Additional Information

Annegret Paul
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Address at time of publication: Department of Mathematics & Statistics, Western Michigan University, Kalamazoo, Michigan 49008-5152

Keywords: Oscillator representation, reductive dual pairs, Langlands parameters
Received by editor(s): October 15, 1998
Received by editor(s) in revised form: November 24, 1998
Published electronically: April 7, 2000
Additional Notes: The author thanks the referee for several helpful suggestions.
Communicated by: Roe Goodman
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society